| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 33-36


N. Lamouri, F. Regragui, E. H. Bouyakhf, M. M. Himmi, M. Gharbi
      Lossless selective still image coding based on competitive agglomeration extraction of regions of interest
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1597-1617.

D. M. Cifarelli, R. Graziani, E. Melilli
      Bayesian inference for Lancaster probabilities
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1619-1633.

A. Guesmia, N. Daili
      Existence and uniqueness of an entropy solution for Burgers equation
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1635-1664.

A. Karimpour, D.D. Ganji
      An exact solution for the differential equation governing the lateral motion of thin plates subjected to lateral and in-plane loadings
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1665-1678.

S. Mohamad
      Lyapunov exponents of convergent Cohen-Grossberg-type BAM networks with delays and large impulses
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1679-1704.

L. K. Li, S. Shao, T. Zheleva
      A state space search algorithm and its application to learn the short-term foreign exchange rates
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1705-1728.

Yu Miao, Weiyin Ren, Zongxiu Ren
      On the fractional mixed fractional Brownian motion
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1729-1738.

S. M. Khairnar, M. More
      Subclass of univalent functions with negative coefficients and starlike with respect to symmetric and conjugate points
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1739-1748.

M. Derouich, A. Boutayeb
      An avian influenza mathematical model
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1749-1760.

Lili Pan, Peibiao Zhao
      Dynamic portfolio choice problems with non-monotone utility functions
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1761-1772.

S. Bhattacharya, B. N. Mandal
      Use of Bernstein polynomials in numerical solutions of Volterra integral equations
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1773-1787.

A. A. Noura, F. H. Saljooghi
      Determining feasible solution in imprecise linear inequality systems
      Appl. Math. Sci., Vol. 2, 2008, no. 33-36, 1789-1797.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |